# SDR C2XA00IA179

- Difficulty date: June 24, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BS2197
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK IAW EMB120 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
